# SDR WTAA970015

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Radius Rod
- Part number: 1862F
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAT - RT MAIN GEAR INTRANSIT LIGHT INTERMITTENT IN FLIGHT.  MAINTENANCE REPLACED RIGHT MAIN GEAR RADIUS ROD.  OPERATIONAL AND LEAK CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
